Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Small amount of blood in urine, tiredness. CT shows mesenteric adenitis. Cause of worry?

I have had large amount of microscopic blood in the urine for about 2 1/2 weeks now with no other signs or symptoms other then being extremely tired. I had a CT done which shows mesenteric adenitis but I have no abdominal pain; the CT was done without any form of contrast. Should I be worried? Should I push to get a CT with contrast?
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
You have not mentioned your age and sex. I assume that by doing non contast CT they have ruled out stones in the urinary tract. Rule out urinary tract infection by doing urine routine examination. However since you are having persistent haematuria with tiredness and mesenteric adenitis, possibility of genito-urinary tuberculosis should be kept in mind. If you are of old age, then malignancy should be ruled out. I advise you to go for CT with contrast provided your kidney function test is normal. Please consult your urologist before proceeding further.
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor